# SDR SWIA202264936

- Difficulty date: February 1, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: CC670334013
- Condition: Deformed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER BOX BENT & DEFORMED.       (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED BENT AND DEFORMED EXTERNAL POWER BOX WITH NEW PART (P/N CC670-33401-3) AND NEW AFT FRAME (P/N CC670-33402-1) WITH ALL NEW FASTENERS. REF BOMBARDIER DWG# CC670-33092 REV NC AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.  / SKYCARD 51-900-1002-SKY COMPLIED WITH.
